# SDR ABXA010136

- Difficulty date: January 22, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- Aircraft time: 66,098 hours, 61,710 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Part number: 591096231
- Part serial: P2329
- Condition: Worn
- Location: Horiz Stab
- Part time: 66,098 hours, 61,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER JACKSCREW BEARING FREE PLAY EXCEEDED LIMITATIONS.  MAINTENANCE INSPECTED AND REPLACED THE JACKSCREW ASSEMBLY IAW DC-9 MM 27-40-01.
